Browse Title Index

Issue Title
Vol 4, No 1 (2005) Abnormal subgroups and Carter subgroups in some infinite groups Abstract   PDF
L. A. Kurdachenko, I. Ya. Subbotin
Vol 5, No 3 (2006) Absolutely ubiquitous groups Abstract   PDF
Aleksander Ivanov, Krzysztof Majcher
Vol 4, No 4 (2005) Action type geometrical equivalence of representations of groups Abstract   PDF
B. Plotkin, A. Tsurkov
Vol 28, No 1 (2019) Additivity of elementary maps on alternative rings Abstract   PDF
Bruno Ferreira
Vol 18, No 2 (2014) Additivity of Jordan elementary maps on standard rings Abstract   PDF
Bruno Leonardo Macedo Ferreira, Henrique Guzzo Jr., João Carlos da Motta Ferreira
Vol 28, No 2 (2019) Adjoint functors, preradicals and closure operators in module categories Abstract   PDF
Alexei I. Kashu
Vol 21, No 1 (2016) Alfred Lvovich Shmelkin (12.06.1938 — 22.12.2015) Abstract   PDF
ADM Editorial Board
Vol 7, No 3 (2008) Algebra in superextensions of groups, I: zeros and commutativity Abstract   PDF
T. T. Banakh, V. Gavrylkiv, O. Nykyforchyn
Vol 7, No 4 (2008) Algebra in superextensions of groups, II: cancelativity and centers Abstract   PDF
Taras Banakh, Volodymyr Gavrylkiv
Vol 13, No 2 (2012) Algebra in superextensions of inverse semigroups Abstract   PDF
Taras Banakh, Volodymyr Gavrylkiv
Vol 13, No 1 (2012) Algebra in superextensions of semilattices Abstract   PDF
Taras Banakh, Volodymyr Gavrylkiv
Vol 8, No 1 (2009) Algebra in the Stone-\(\check{C}\)ech compactification: applications to topologies on groups Abstract   PDF
I. V. Protasov
Vol 26, No 1 (2018) Algebraic Morse theory and homological perturbation theory Abstract   PDF
Emil Sköldberg
Vol 23, No 2 (2017) Algebras and logics of partial quasiary predicates Abstract   PDF
Mykola Nikitchenko, Stepan Shkilniak
Vol 17, No 1 (2014) Algorithmic computation of principal posets using Maple and Python Abstract   PDF
Marcin Gąsiorek, Daniel Simson, Katarzyna Zając
Vol 16, No 2 (2013) Algorithms computing \({\rm O}(n, \mathbb{Z})\)-orbits of \(P\)-critical edge-bipartite graphs and \(P\)-critical unit forms using Maple and C\# Abstract   PDF
Agnieszka Polak, Daniel Simson
Vol 8, No 1 (2009) All difference family structures arise from groups Abstract   PDF
Tim Boykett
Vol 2, No 1 (2003) Almost all derivative quivers of artinian biserial rings contain chains Abstract   PDF
Tetjana Avdeeva, Olexandr Ganyushkin
Vol 22, No 1 (2016) Amply (weakly) Goldie-Rad-supplemented modules Abstract   PDF
Figen Takıl Mutlu
Vol 2, No 1 (2003) An additive divisor problem in \(\mathbb{Z}[i]\) Abstract   PDF
O. V. Savasrtu, P. D. Varbanets
Vol 2, No 3 (2003) An algebraic version of the Strong Black Box Abstract   PDF
Rüdiger Göbel, Simone L. Wallutis
Vol 22, No 2 (2016) An amalgamation property for metric spaces Abstract   PDF
Aleksander Ivanov, Barbara Majcher-Iwanow
Vol 6, No 4 (2007) An application of the concept of a generalized central element Abstract   PDF
Kh. A. Al-Sharo, Olga Shemetkova
Vol 30, No 1 (2020) An elementary description of \(K_1(R)\) without elementary matrices Abstract   PDF
T. Hüttemann, Z. Zhang
Vol 29, No 1 (2020) An OD-characterizable class of simple groups Abstract   PDF
M. Akbari, X. Y. Chen, A. R. Moghaddamfar
51 - 75 of 795 Items << < 1 2 3 4 5 6 7 8 9 10 > >>